# SDR CALA2025030400474

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 125,639 hours, 19,295 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Ehsi
- Part number: 6227999003
- Part serial: 10970
- Condition: Unserviceable
- Location: Capt Side
- Part time: 99,074 hours, 21,539 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEN MINS AFTER TAKE OFF NOTICEABLE SMOKE FROM CA SIDE UNDER HSI WITH ELEC SMELL. LASTED 15 SECS. WERE REINSTALLED WITH PREVIOUS AMM REF, AIRCRAFT REQUIRES FURTHER T/S TO DETERMINE SOURCE OF SMOKE. . SMOKE IN THE CABIN FORM UPLOADED. PERFORMED AN INITIAL VISUAL INSPECTION BEHIND P1-3 PANEL REF AMM CORRECTION OF UPDATE: A VISUAL INSPECTION OF FORWARD E&E WAS REMOVED AND REPLACED EHSI AS PRECAUTION. REF AMM 25-13-04 AND BEHIND EHSI REF AMM 34-22-04, NO DECFECTS NOTED. A PERFORMED AND FOUND NO OBVIOUS DEFECTS. ALL COMPONENTS REMOVED 34-22-04-404-019.  NO EVIDENCE OF SMOKE FOUND (SMELL) BEHIND VISUAL INSPECTION OF FORWARD E&E  WAS PERFORMED AND UNABLE TO FOR INSPECTION WERE REINSTALLED AS PER PREVIOUS AMM REFERENCES. EHSI OR ON REMOVED EHSI. NOTE ANY DEFECTS. ALL COMPONENTS REMOVED FOR VISUAL INSPECTION A/C REQUIRES FURTHER T/S TO DETERMINE SOURCE OF SMOKE.. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1331714  SN OFF 0970 PC REFERENCE # 34-22-04-02 UNLOCKED TO CLEAR AS PER PREVIOUS UPDATE, PERFORMED CONDITIONAL ZONE INSPECTION IRW AMM 05-51-56-940-801-C1 NO DEFECTS NOTED AT THIS TIME, AIRCRAFT OK TO GO BACK TO SERVICE.
